# SDR K3HA9700145

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT POST FLIGHT INSPECTION, FOUND EMEGENCY PATH LIGHTING BATTERY CHARGER AT FWD LIFE RAFT STORAGE COMPARTMENT INOP.  REMOVED AND REPLACED EMERGENCY PATH LIGHTING BATTERY CHARGER REF MM 33-50-22, OPS CHECK OK.
